Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My dog is has Epilepsy and takes Potassium bromide, Phenobarbital, and Levetiracetam. He is well controlled but does have hip pain. Will this be safe to mix in with his daily meds?

Smartliving Guest asked this
May 7, 2014 at 11:31 AM

A:

Coaches
1

Dear Patty,

You could use ARTHRO-IONX along with other medications. I would also suggest you consult a veterinary chiropractor and/ or acupuncturist. It could make a difference for both the seizures and arthritis. Please let us know if you have any other questions.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
May 8, 2014 at 2:18 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

DogEpilepsy

Short URL: https://www.smartlivingnetwork.com/q3762

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback